# SDR AALA202210179038

- Difficulty date: October 14, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N183UW
- Make and model: Airbus A300*
- Aircraft serial: 1539
- Aircraft time: 68,832 hours, 26,209 cycles
- Engine: Cfmint CFM565B3P
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Switch
- Part number: 45D31
- Part serial: 2584
- Condition: None
- Location: Zone 400 - Nac/P
- Part time: 19,302 hours, 9,056 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ENGINE 1 FUEL FILTER CLOG ECAM ON TAKE OFF AND CLIMB. MAINTENANCE REPLACED ENGINE #1 FUEL FILTER PER AMM 73-11-10. (AALA202210176933) ALSO REPLACED #1 ENGINE FUEL FILTER DIFFERENTIAL PRESSURE SWITCH (AALA202210179038) AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER AMM 73-34-15 AND AMM 71-00-00.
